Uniqueness of positive radial solutions for semilinear elliptic equations on annular domains

Chun Chieh Fu*, Song-Sun Lin

*Corresponding author for this work

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

The uniqueness problem of positive radial solutions for semilinear elliptic equations on annular domains was studied. The following equations: Δu + f(u) = 0 in Ω, u = 0 on ∂Ω, where Ω = Ωa,b = {x ∈ Rn, 0 < a < |x| < b} is an annular domain in Rn, n ≥ 3.

Original languageEnglish
Pages (from-to)749-758
Number of pages10
JournalNonlinear Analysis, Theory, Methods and Applications
Volume44
Issue number6
DOIs
StatePublished - 1 May 2001

Keywords

  • Annular domain
  • Dirichlet boundary condition
  • Uniqueness

Fingerprint Dive into the research topics of 'Uniqueness of positive radial solutions for semilinear elliptic equations on annular domains'. Together they form a unique fingerprint.

  • Cite this